advertisement
Question
Posted by: Andre | 2004/10/31

Brown dots lower legs

Hi Doc. I have litle brown dots on my lower legs. I had a bike accidant 12 years ago. My right tib,fib and femur were broken on 4 places. Because of this I had a large brown scar on my lower leg. As the years pass I noticed that this patch of brown skin is getting larger with smal brown dots all over. Later I noticed that my left leg also have these same brown dots.
I went to see a docter and he said it might be a allergic reaction to medicine. That was 8 months ago and I stoped taking medicine (pain killers and voltaren) on a regular basis. The dots is still there but what worries me is that I think it is still getting worse.
I am 40, 35 kg overweight and have slight problem with water on lower legs and up to date have not taken anything to rectify it.
I am worried this brown dots might be an indication of something seriuos and if untreated may cause more damage to my legs. Not to add it is not a pretty sight. Blood flow? Lack of oxygen?
Any advice please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Andre, the dots might be due to chronic irritation or a blood flow problem, but it is difficult to say from this side of the screen. The best would be to have Doppler flow studies done and if they’re normal to see a specialist physician. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement